Yannic Vargas - Hopf algebra of permutation pattern functions

dmtcs:2446 - Discrete Mathematics & Theoretical Computer Science, January 1, 2014, DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014) - https://doi.org/10.46298/dmtcs.2446
Hopf algebra of permutation pattern functionsArticle

Authors: Yannic Vargas 1

  • 1 Laboratoire de combinatoire et d'informatique mathématique [Montréal]

We study permutation patterns from an algebraic combinatorics point of view. Using analogues of the classical shuffle and infiltration products for word, we define two new Hopf algebras of permutations related to the notion of permutation pattern. We show several remarkable properties of permutation patterns functions, as well their occurrence in other domains.


Volume: DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014)
Section: Proceedings
Published on: January 1, 2014
Imported on: November 21, 2016
Keywords: Pattern permutation,shuffle,infiltration,bialgebra,Hopf algebra,representative function,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM],[MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO]

10 Documents citing this article

Consultation statistics

This page has been seen 335 times.
This article's PDF has been downloaded 735 times.